# SDR UALA2011020300578

- Difficulty date: February 3, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 84,186 hours, 13,481 cycles
- Engine: Pwa PW4060
- System (JASC): 3830 · Waste Disposal System
- Part: Sensor
- Part number: 899156612
- Condition: Faulty
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD WASTE TANK FAILURES. DUE TO NUMEROUS LAV FAILURES IN FLIGHT PLEASE COMPLETE THE FOLLOWING CALLOUT BEFORE FURTHER REVENUE FLIGHT. REPLACE BOTH POINT LEVEL SENSORS ON THE FWD WASTE TANK CHECK ALL CONNECTORS AND WIRES ASSOCIATED WITH THE WASTE TANK LEVEL SENSORS AND REPAIR AS NEEDED. REPLACED THE LOGIC CONTROL UNIT FOR THE FWD WASTE TANK AND CHECK ALL CONNECTORS AND WIRING ASSOCIATED WITH THE LOGIC CONTROL UNIT.  REPLACED BOTH SENSORS AND LCU IAW MM.  REPLACED AFT TANK LCM, CHECKS OKAY
